# SDR IXXA2022071503

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Flange
- Part number: 313T3380660
- Part serial: NSN
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLANGE OF STINGER ATTACH FLANGE.IS BROKEN.
